MathSciNet Relay Station
MathSciNet bibliographic data
MR2416023 54H25 (47H10)
Ćirić, Ljubomir; Razani, A.; Radenović, Stojan; Ume, J. S. Common fixed point theorems for families of weakly compatible maps. Comput. Math. Appl. 55 (2008), no. 11, 2533–2543.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement